# SDR MALA975340

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL3827MI57
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2973 - AFTER TAKEOFF FROM DTW, THE MAIN TRIM FAILED.  RESET CIRCUIT BREAKERS, RESET STANDBY TRIM WITH MAIN TRIM, NO CHANGE.  AIRCRAFT RETURNED TO DTW.  AFTER LANDING MAIN TRIM WORKED NORMALLY.  MAINTENANCE REMOVED AND REPLACED MAIN PITCH TRIM ACTUATOR WITH SERVICEABLE UNIT.  OPS CHECK GOOD.  (M)
